# SDR CALA2011062100445

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 29,561 hours, 9,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN NEAR L-4 DOOR AT STA 1695& 12 IN BELOW WATER LINE REF I/B WRITE UP LOG PAGE 8743016 SEQ 570-573 REMOVED DAMAGE AND INSTALLED DOUBLER REF EC/RA 5330-04135 INITATED DIP TO ACCOMPLISH PERMINANT REPAIR WITHIN 12 MONTHS 53-DIP CONTROL NUMBER 11353 ACCOMPLISH PERM REPAIR WITHIN 12 MONTHS FROM 6/17/2011.  PLANNING TO CONTACT ENGR AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR PERM REPAIR. 1) INIT:  AFTER 10 MONTHS BUT BEFORE 11 MONTHS (PLG/ENG) & 2) T/A: W/I 12 MONTHS FROM 17 JUN 2011-ODEE
